# SDR HALA2012072500182

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 22,250 hours, 26,619 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Cylinder
- Part number: 3790055102
- Part serial: EFS0001
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD FAILED DURING FLIGHT.  FILTER POP-UP INDICATOR OK.  MAN SYS FILTER CLEAN-REINSTALLED.  TRANSFER CYLINDER LEAKING.  R & R TRANSFER CYLINDER IAW AMM 32-33-03.  OPS & LEAK CHECKED GOOD.  OK FOR SERVICE.
